ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A note on the movement of single large liquid bubbles in vertical tubes

Ravindran, R (1975) A note on the movement of single large liquid bubbles in vertical tubes. In: Rheologica Acta, 14 (8). 693 -697.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (287Kb) | Request a copy
Official URL: http://www.springerlink.com/content/mqmpv741387357...

Abstract

The flow of single large liquid bubbles under gravity in closed tubes is studied here for the case when the liquid bubble exhibits micropolar behaviour. The film thickness, velocity profile in the bubble and film, and nonNewtonian effects are studied and compared with those for the correspondingNewtonian fluid. The investigation is restricted to the case where the bubble length is far greater than the tube radius.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 23 Jan 2010 05:43
Last Modified: 19 Sep 2010 05:48
URI: http://eprints.iisc.ernet.in/id/eprint/23930

Actions (login required)

View Item View Item